# SDR SWI2024F00185

- Difficulty date: February 8, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 19,999 hours, 11,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT-TRACK 74-84 HAS BARE METAL AND/OR GOUGES LOCATED AFT OF FRAMES 73, 74, 75, 76, 77, 78, 79, 80, 81, 82 AND 83.   (C-CHECK RO 3/2/2024)   REMOVED AND REPLACED LH FLOOR SEAT-TRACK 74-84 REF SRM 51-40-08
